# SDR ABXA030459

- Difficulty date: December 8, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 42,562 hours, 36,531 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLT, COMPLETING AFTER TAKEOFF CHECKLIST, UPON MOVING GEAR LEVER TO OFF, EICAS MESSAGE GEAR DOOR AND AMBER DOOR LIGHT ILLUMINATED.  PUSHED LOCK OVERRIDE AND RETURNED HANDLE TO UP POSITION.  LIGHTS EXTINGUISHED.  GEAR WAS CYCLED.  COULD NOT VERIFY.  INSPECTED MAIN AND NOSE GEAR DOORS FOR SECURITY.  CHECKED PSEU FOR PROXIMITY SENSOR FAULTS AND TARGET TESTED, NEAR-FAR, BOTH MAINS AND NOSE PER AMM 32-09-04-4.  NO FAULT FOUND.  CHECKED LANDING GEAR POSITION INDICATION AND WARNING SYSTEM PER 32-61-00-5-11.  CHECKED GOOD.
